# SDR SWAA2024041863396

- Difficulty date: March 14, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER FRONT SPAR WEIGHT BALANCE PANEL- CORROSION<[01] REMOVED AND REPLACED RUDDER BALANCE WEIGHT; REF CMM 55-40-09 AND AMM 20-50-11-910-801.;[02] RII--VERIFIED STEP 1.
